# SDR P2EA00377

- Difficulty date: November 11, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE L-1 DOOR LOWER AFT SUPPORT WITH CRACK.  L = 0.50 INCH.  W = 0.005 INCH.  REPLACED THE L-1 DOOR LOWER AFT SUPPORT IAW BOEING SRM 51-10-1 PAGE 8.  (X)
